# SDR LR7A2014080900488

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 53,518 hours, 31,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3620109
- Condition: Corroded
- Location: Bs 192-204
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND BELLY SKIN INTERIOR SURFACE CORRODED AFT ON NLG, BS 192 - 204, LBL 61 - RBL 61, WL 126.  REPAIRED IAW SMP583, CHAPTER 51-60 AND 51-70.
